MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number CL-977
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Purulent Discharge (1812); Pain (1994); Swelling (2091); Impaired Healing (2378); No Code Available (3191)
Date of Event 03/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the patient was hospitalized with right lower abdominal pain for 2 days.The admitting diagnosis was acute appendicitis with peritonitis.The patient was sent to the operating room for laparoscopic exploration under anesthesia under tracheal intubation, transitive colonic bowel resection and single cavity ostomy.The procedure was smooth, and the incision was red, swollen, painful, and exuded.The incision site was debrided and reclosed.They gave cleaned unabsorbed thread, cleaned the incision, prolonged the application of antibiotics, intravenous drip 0.9% ns100ml with cefoperazone sodium, tazobactam sodium 2.0g.The intravenous drip was given but the antibiotics application was extended.The dressing was changed.

Brand Name
POLYSORB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key10173425
Report Number9612501-2020-00880
Device Sequence Number17022667
Product Code GAM
UDI-Device Identifier20884521044248
UDI-Public20884521044248
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K963253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberCL-977
Device Catalogue NumberCL-977
Device Lot NumberD7K2582FX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2020
Initial Report FDA Received Date06/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient Weight75